your doing great , just keep it slow and steady . You got this..
Awesome news. Glad it went well this time.
There is always hope. Keep the faith.
Way too go. Your doing great.
Hi David......well so far so good....God I wish your clinic would just let you go down slower then 5mg at a time...your just going to have to accept the fact that your going to feel c rapy for the next few weeks....this is all about blood serum levels when you get int the lower doses.... when you drop 5mg off 100 for instance it is only a 5% drop in dose.... your not likely fo feel much if anything...when you drop 5mg from 20 it is a 25% drop in dose and there is no way to get around the withdrawals....I have said this a million times but ''you just got to be ok without being ok for a wile''...this should be your mantra for the next few weeks...it is going to be critical that you try your best to keep a positive attitude....it makes the difference between being uncomfortable or suffering... suffering is a choice.....im not trying to be a ''daddy downer'' with this post but I have helped a lot f people off this drug and by trial and error have have learned the best ways of doing this...keep in mind the clinics are in it for the money and by forcing you to go down by 5mg at a time there able to keep a lot of people on it because there forcing you to go threw withdrawals...for most people you still have to go to work and keep up with life you cant just put life on hold to do this...all im trying to do here is prepare you so you dont panic.....the withdrawal can be managed....1....try not to let fear into the equation it is always worst in our minds then it turns out to be...2..accept the fact that your going to experience flu like symptoms....everybody has had the flu and got threw it this is no different the symptoms are only temporary...3...this is truly a war or lost in the mind...ATTITUDE ATTITUDE ATTITUDE...4 dont dwell on the symptoms you can tell yourself...''this is not all that bad'' and im going to be fine...many people have worked there job took care of the kids kept up with the house...we have found that staying bizzy seams to be the best way to get threw this 5...keep us posted...let us know what symptoms you have....we have home cures for just about every thing 6....support....where here to help all we can....but it does not replace human interaction google N/A and start going the meetings are only a hour long and will give you someplace to share where the people will understand...ever body there wants to help....aftercare is a critical step....those that use it tend to stay clean..7 dont loose site of the prize.....everything you go threw will be worth it....you dont realize just what this drug has been doing t you until your off it...just know YOU CAN DO THIS!!!!.>>>>>>>>>>>.Gnarly<<<<<<<<<<<<<<<<<<<<<
Thank you! I am trmpted to get some pills to help, but have learned i cant get a high anyway-this is the longest i have gone without them EVER. Plus i remind myself that i wont be able to figure out how my taper is going, so im pretty sure i wont buy them. No-i know i wont buy them.
I know i need to find an NA somewhere outside this little town-i teach-not good.... my goal is to go this summer for sure-will have more time to travel to a meeting, and should me down to zero methadone by them. Thank you for listening and the suggestions